# SDR 08FDEA01838

- Difficulty date: May 13, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727-200
- Aircraft serial: 22016
- Aircraft time: 40,138 hours, 31,782 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083081
- Part serial: 1889
- Condition: Failed
- Location: Airspeed
- Part time: 9,929 hours, 8,461 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPT'S AIRSPEED INDICATOR NOT WORKING. NO AIRSPEED  INDICATION- AIARSPEED FLAG IN VIEW.  REMOVED AND REPLACED CAPT'S AIRSPEED IND PER MM  34-12-021-4. AC OK TO CONTINUE.
